# SDR N6WA2024092901

- Difficulty date: September 27, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 46,434 hours, 36,877 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Loose
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE CANNOT ACHIVE RATED TAKEOFF THRUST. FOUND RIGHT ENGINE PS3 CONNECTOR LOOSE. TIGHTED PS3 LINE IAW CRJ AMM 75-41-07. PERFORMED HIGH POWER ENGINE RUN NO DEFECTS FOUND AT THIS TIME.
